RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 2, Pages 32–49 (Mi faa698)  

This article is cited in 15 scientific papers (total in 15 papers)

Transition Probabilities for Continual Young Diagrams and the Markov Moment Problem

S. V. Kerov

The Institute for Electricity and Communications

Full text: PDF file (1385 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:2, 104–117

Bibliographic databases:

UDC: 519.117
Received: 03.11.1992

Citation: S. V. Kerov, “Transition Probabilities for Continual Young Diagrams and the Markov Moment Problem”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 32–49; Funct. Anal. Appl., 27:2 (1993), 104–117

Citation in format AMSBIB
\Bibitem{Ker93}
\by S.~V.~Kerov
\paper Transition Probabilities for Continual Young Diagrams and the Markov Moment Problem
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 2
\pages 32--49
\mathnet{http://mi.mathnet.ru/faa698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1251166}
\zmath{https://zbmath.org/?q=an:0808.05098}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 2
\pages 104--117
\crossref{https://doi.org/10.1007/BF01085981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ME86400003}


Linking options:
  • http://mi.mathnet.ru/eng/faa698
  • http://mi.mathnet.ru/eng/faa/v27/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kerov, “Anisotropic Young Diagrams and Jack Symmetric Functions”, Funct. Anal. Appl., 34:1 (2000), 41–51  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Okounkov, A, “Random matrices and random permutations”, International Mathematics Research Notices, 2000, no. 20, 1043  crossref  mathscinet  zmath  isi
    3. Borodin, A, “Asymptotics of Plancherel measures for symmetric groups”, Journal of the American Mathematical Society, 13:3 (2000), 481  crossref  mathscinet  zmath  isi
    4. Fulman, J, “An inductive proof of the berry-esseen theorem for character ratios”, Annals of Combinatorics, 10:3 (2006), 319  crossref  mathscinet  zmath  isi
    5. Fulman, J, “Martingales and character ratios”, Transactions of the American Mathematical Society, 358:10 (2006), 4533  crossref  mathscinet  zmath  isi
    6. Eynard, B, “All order asymptotic expansion of large partitions”, Journal of Statistical Mechanics-Theory and Experiment, 2008, P07023  crossref  mathscinet  isi
    7. Lassalle, M, “Jack polynomials and free cumulants”, Advances in Mathematics, 222:6 (2009), 2227  crossref  mathscinet  zmath  isi
    8. Olshanski G., “Anisotropic Young Diagrams and Infinite-Dimensional Diffusion Processes with the Jack Parameter”, Int Math Res Not, 2010, no. 6, 1102–1166  isi
    9. Bufetov A., “Kerov's Interlacing Sequences and Random Matrices”, J. Math. Phys., 54:11 (2013), 113302  crossref  isi
    10. Lassalle M., “Class Expansion of Some Symmetric Functions in Jucys-Murphy Elements”, J. Algebra, 394 (2013), 397–443  crossref  isi
    11. Bufetov A. Gorin V., “Representations of Classical Lie Groups and Quantized Free Convolution”, Geom. Funct. Anal., 25:3 (2015), 763–814  crossref  isi
    12. Nizar Demni, “Generalized Stieltjes Transforms of Compactly-Supported Probability Distributions: Further Examples”, SIGMA, 12 (2016), 035, 13 pp.  mathnet  crossref
    13. Dolega M. Feray V., “Gaussian fluctuations of Young diagrams and structure constants of Jack characters”, Duke Math. J., 165:7 (2016), 1193–1282  crossref  mathscinet  zmath  isi  scopus
    14. Sasha Sodin, “Fluctuations of interlacing sequences”, Zhurn. matem. fiz., anal., geom., 13:4 (2017), 364–401  mathnet  crossref
    15. Dolega M., Sniady P., “Gaussian Fluctuations of Jack-Deformed Random Young Diagrams”, Probab. Theory Relat. Field, 174:1-2 (2019), 133–176  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:347
    Full text:155
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020